# SDR 2007UALA00222

- Difficulty date: January 27, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 26,364 hours, 10,195 cycles
- Engine: Iae V2522A5
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Faulty
- Location: Nr 2 Battery
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY 2 FAULT ON GROUND.  REPLACED NR 2 BATTERY AND BATTERY CHARGER.  BATTERY OPS CHECKED NORMAL.
